# SDR ABXA20130906557

- Difficulty date: September 6, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003
- Condition: Corroded
- Location: Bs 1197-1129
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO STRINGER 39L BETWEEN BS 1197 & 1129 CORRODED.  R & R  STRINGER BS 1197 TO 1219 IAW SRM 53-00-03.  REPAIR 2.   ACFT WAS GROUNDED.
